# SDR 04FDEA02813

- Difficulty date: September 23, 2004
- Submitted: September 27, 2004
- Operation: Air carrier
- Aircraft: N594FE
- Make and model: Doug MD-11F
- Aircraft serial: 48552
- Aircraft time: 41,188 hours, 5,885 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Pneumatic System
- Condition: Malfunctioned
- Location: Pneumatic System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A, G

## Discrepancy

ON CLIMB OUT FROM ZSPD GOT LEVEL 3 ALERT AIR MANF 2 FAIL. COMPLIED /W QRH, DUMPED FUEL, LANDED RJBB.  ACN RELEASED FOR SERVICE IAW MEL/CDL: 36-10-02-A CATEGORY: C   EXPIRATION: 03OCT04) MEL 36-10-02-A: PNEUMATIC SUPPLY SYS NR 2 INOPERATIVE.**** S/D   COMING****
